# SDR ZW0A0102406

- Difficulty date: May 25, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND BULGE 12 INCHES TO 15 INCHES ABOVE CUSP AT STA 246, LT SIDE SKIN.  REMOVED DAMAGED SKIN.  REPAIRED PER SRM 53-04-12C.
